i am a 27 year old male who was diagnosed with PR about 2 months ago, the rash was in all the usual areas , mostly on my chest and arms with the occasional single bump on my leg or thigh (only about 4-5 total on legs).
now i feel i am pretty much over the PR as it has faded on my chest and arms to the point you wouldnt even know i had it before ( dramatic change from 2-3 weeks ago)..... however my problem is that now i am starting to experience similar issue on the gland of my penis. I first noticed a roundish red rash towards the opening of my penis about 3 weeks ago , after that i started to develop irratation around the gland near where the forskin meets, it is slightly red (almost looking to me as a male yeast infection from what ive been reading), so i have been treating it for the past week with lotrimin ultra , and it appears to be helping someone what but not as much as i thought it would.... its been 8 days since i started with the antifungal cream 1 a day , and the soreness has basically sudsided but the rash is still very visible........
so basically what im wondering is:
could my PR be expressing itself on my penis?, even though the rest of my body now seems clear
also, if i have yeast infection should it be completely gone by now ? since ive been using the cream for a week, or does it take the full 2 weeks of applying?
also i havent had sex in 10 yrs so i wouldnt think its an STD
Pityriasis rosea does not effect penis. This red rash on penis can be due to fungal infection or dermatitis skin. Wear cotton clothes and don’t use any cosmetics on the penis, instead use some topical antimicrobials like Bacitracin or Lotrimin. Also retract the foreskin daily and soak in warm water to clean penis and foreskin. In case the symptoms persist then consult a urologist/dermatologist for evaluation.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
thanks for the reply, it appears to be fading away thank goodness, ive been appyling yogurt daily and eating yogurt as well i think this is whats helping, the lotrimin really didnt seem to help me much
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.